advertisement
Question
Posted by: Mickey | 2009/04/21

Please help

I am on the 2months injection contraceptive, last month I had my period for 2 weeks and my GP gave me oval birth control to stop it and at the same time I had an infection. So she gave my antibiotics. the bleeding stopped and after 3 days I got my period again.Does antibiotics have an effect on the injection???

I am pains in my lower abdomen, breast tenderness etc.. Could I be pregant??? My next shot is on Saturday.... Please advice
My nex

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics do not affect the injection. your symptoms could be related to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement